Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 5, 2011, 6:46 PM EDT for Madison County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2011, 6:46 PM EDT (22:46 UTC)
- Expired
- Jul 5, 2011, 7:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Madison County, GA
The radar
The Greer radar (KGSP), 118 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
023
WWUS82 KFFC 052246
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT TUE JUL 5 2011
GAZ027-038-052315-
646 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTHERN
OGLETHORPE AND MADISON COUNTIES UNTIL 715 PM EDT...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COMER. THIS THUNDERSTORM WAS NEARLY
STATIONARY...BUT WAS EXPANDING EAST AND SOUTHWARD.
FREQUENT CLOUD-TO-GROUND LIGHTNING AND VERY HEAVY RAIN CAN BE
EXPECTED FROM THIS THUNDESTORM. MINOR FLOODING OF LOW-LYING ROADWAYS
CAN BE EXPECTED DURING THE NEXT 30 MINUTES. MOTORISTS IN THE AREA
SHOULD REDUCE SPEED IN AREAS OF HEAVY RAIN AND POOR VISILIBTY AND BE
ALERT FOR AREAS OF HIGH WATER ON ROADS.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3394 8315 3410 8325 3419 8309 3417 8309
3415 8305 3413 8305 3411 8303 3410 8303
3401 8293 3402 8291 3401 8290
TIME...MOT...LOC 2244Z 244DEG 1KT 3406 8317
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 3:27 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jul 5, 3:27 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 PM EDT TUE JUL 5 2011 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... WEAK TROUGHINESS ALOFT WILL CONTINUE FOR THE NEXT COUPLE OF DAYS AS UPPER RIDGE BUILDS OVER THE DESERT SOUTHWEST AND GENERAL TROUGHINESS DOMINATES THE EASTERN THIRD OF THE COUNTRY. MOISTURE WILL REMAIN PLENTIFUL WITH PW VALUES BETWEEN 1.75-2 INCHES. WITH THESE FEATURES IN PLACE...SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE. FOR THIS AFTERNOON...CONVECTION YESTERDAY INCREASED THE CIN ACROSS THE AREA...WITH CAPES AT AFD TIME GENERALLY BELOW 2000 J/KG. HOWEVER...CAPES ARE INCREASING ESPECIALLY ACROSS NORTH GEORGIA THIS AFTERNOON. THIS COMBINED WITH WEAK COLD AIR ADVECTION ALOFT (KFFC 500MB TEMP WAS -7 AT 12Z...KBMX WAS -8 AND KJAN WAS -10) WILL HELP TO INCREASE LAPSE RATES. MAIN THREATS WILL CONTINUE TO BE LIGHTNING...GUSTY WINDS AND SMALL HAIL...THOUGH AN ISOLATED SEVERE STORM OR TWO CANNOT BE RULED OUT. WITH SUCH HIGH PW VALUES AND LITTLE FLOW ALOFT...HEAVY RAIN WILL ALSO BE A THREAT. FOR WEDNESDAY...A SURFACE FRONT WILL MOVE THROUGH NEW ENGLAND... AND THE WEAK SOUTHERN EDGE WILL PUSH INTO THE SOUTHEAST. SHOULD NOT SEE ANY CHANGES TO TEMP OR DEWPOINTS...BUT IT WILL PROVIDE ADDITIONAL FOCUS FOR CONVECTION. HAVE CONTINUED HIGH CHANCE TO LIKELY POPS...ESPECIALLY ACROSS NORTH GEORGIA. VERY LITTLE CHANGE FOR THURSDAY AS SURFACE WEAKNESS REMAINS...EVEN THOUGH THE MAIN SYSTEM WILL MOVE OFF THE SOUTHEAST CANADA COAST. BECAUSE OF THE WIDESPREAD CONVECTION AND RESULTING COLD POOL LAST NIGHT...LOW TEMPS THIS MORNING WERE COOLER THAN FORECAST. WITHOUT KNOWING EXACTLY WHERE CONVECTION WILL DEVELOP THIS EVENING... CONTINUED TO TAKE A BIAS-ADJUSTED BLEND OF MAV AND MET...LEANING MORE TOWARD THE MET. HIGH TEMPS WEDNESDAY AND THURSDAY SHOULD HOVER JUST ABOVE CLIMATOLOGY...BUT HEAT INDICES WILL CONTINUE TO CREEP TOWARD THE 100 DEGREE MARK IN THE METRO AREA AND ABOVE 100 DEGREES ACROSS CENTRAL GEORGIA. .LONG TERM /FRIDAY THROUGH TUESDAY/... UPPER TROUGH AND SURFACE WEAKNESS REMAIN IN PLACE THROUGH THE BEGINNING OF THE EXTENDED...THOUGH BOTH THE GFS AND ECMWF SLIDE THE UPPER RIDGE FURTHER EAST...CENTERING IT OVER THE SOUTHERN PLAINS BY SUNDAY. MASS FIELDS BEGIN DIVERGING BY THE BEGINNING OF THE WORK WEEK BUT ENOUGH SIMILARITIES TO LEAD TO SOME CONFIDENCE. RIDGE WILL DOMINATE ALOFT WITH PLENTIFUL LOW-LEVEL MOISTURE...SO EXPECT CONTINUED MAINLY DIURNAL POPS WITH INCREASING TEMPS. TDP && AVIATION... 18Z UPDATE... STILL EXPECTING AFTERNOON AND EVENING CONVECTION TO START UP. THUNDERSTORMS SHOULD GET GOING AFTER 20Z WITH THEM AFFECTING THE ATL AREA TAF SITES BY 22Z-00Z. WINDS WILL CONTINUE OUT OF THE WEST IN THE 5-10KT RANGE THROUGH THE PERIOD. EXPECTING VFR CEILINGS AND VSBYS THROUGH THE PERIOD EXCEPT IN AND AROUND TSRA DEVELOPMENT. THERE MAY BE A BRIEF PERIOD OF MVFR VSBYS AROUND 10Z-13Z WITH SOME GROUND FOG DEVELOPING BUT IT WILL BE HEAVILY DEPENDENT OF HOW MUCH RAIN EACH TAF SITE RECEIVES. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON WINDS AND CEILINGS CONFIDENCE MEDIUM ON VSBYS AND TSRA/SHRA DEVELOPMENT. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 93 70 93 / 50 60 40 50 ATLANTA 72 90 72 91 / 50 50 40 50 BLAIRSVILLE 63 84 63 87 / 50 60 40 50 CARTERSVILLE 69 88 66 93 / 50 60 40 50 COLUMBUS 73 93 73 94 / 40 40 40 50 GAINESVILLE 71 89 71 91 / 50 60 40 50 MACON 72 94 71 95 / 40 40 40 50 ROME 69 88 67 92 / 50 60 40 50 PEACHTREE CITY 70 91 69 91 / 50 50 40 50 VIDALIA 72 95 74 93 / 30 30 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 5, 12:46 PM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1246 PM EDT TUE JUL 5 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1246 PM EDT TUE JUL 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS WITH POSSIBLE ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... INCREASED LOW LEVEL MOISTURE...STRONG INSTABILITY...AND INTERACTIONS WITH UPPER LEVEL DISTURBANCES MAKE THUNDERSTORMS LIKELY TODAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW THUNDERSTORMS COULD BE VIGOROUS ENOUGH TO REACH SEVERE CRITERIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE GUSTY WINDS TO 40 MPH...DIME SIZE HAIL...AND CLOUD TO GROUND LIGHTNING. ANY STORMS THAT BECOME SEVERE WILL HAVE GUSTY WINDS TO 60 MPH AND QUARTER SIZE HAIL. THE BEST LOCATION FOR SCATTERED TO NUMEROUS AND POSSIBLY ISOLATED SEVERE THUNDERSTORMS WILL BE ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... INCREASED LOW LEVEL MOISTURE OVER THE REGION AND CAPE VALUES NEAR 3000 J/KG...WILL BE THE MAIN INGREDIENTS NEEDED FOR SCATTERED TO NUMEROUS WITH POSSIBLY ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THERE ARE A LOT OF OLD BOUNDARIES LEFT OVER FROM YESTERDAYS THUNDERSTORM ACTIVITY WHICH WILL ACT AS A FOCUSING MECHANISM FOR AFTERNOON AND EVENING CONVECTIVE DEVELOPMENT TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 5, 3:40 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT TUE JUL 5 2011
GAZ006-052015-
340 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FANNIN
COUNTY UNTIL 415 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DIAL...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FANNIN COUNTY...INCLUDING AREAS AROUND DIAL
AND MARGRET. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3480 8413 3480 8411 3464 8415 3463 8417
3469 8426 3472 8425 3476 8428 3479 8429
3481 8414
TIME...MOT...LOC 1940Z 280DEG 12KT 3475 8418Special weather statement, Jul 5, 3:53 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT TUE JUL 5 2011
GAZ052-053-066-067-052030-
353 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP...
MERIWETHER...COWETA AND HEARD COUNTIES UNTIL 430 PM EDT...
AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CORINTH...MOVING EAST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TROUP...MERIWETHER...COWETA AND HEARD
COUNTIES...INCLUDING AREAS AROUND HILLCREST...WARES CROSSROADS...
HARRISONVILLE...POWERS CROSSROADS...CORINTH...FRANKLIN...
HOGANSVILLE...GRANTVILLE...ROCKY MOUNT...SAINT MARKS...
LUTHERSVILLE...LONE OAK...MORELAND AND NEWNAN. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3340 8468 3307 8463 3309 8492 3310 8520
3333 8513
TIME...MOT...LOC 1953Z 276DEG 10KT 3321 8494Special weather statement, Jul 5, 3:55 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT TUE JUL 5 2011
GAZ008-015-016-052030-
355 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE...
UNION AND LUMPKIN COUNTIES UNTIL 430 PM EDT...
AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TURNERS CORNER...MOVING EAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITE...UNION AND LUMPKIN COUNTIES...
INCLUDING AREAS AROUND BLOOD MOUNTAIN SHELTER...DAHLONEGA...PORTER
SPRINGS...WOODS HOLE SHELTER...GOOCH MOUNTAIN SHELTER...VOGEL STATE
PARK...SUCHES...OWLTOWN...BLAIRSVILLE...TRACK ROCK...TURNERS
CORNER...LOW GAP SHELTER...CAMP COLEMAN LAKE...WHITLEY GAP SHELTER
AND QUALATCHEE LAKE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3483 8380 3479 8377 3479 8371 3476 8362
3473 8362 3466 8365 3463 8363 3458 8363
3456 8361 3452 8364 3453 8409 3495 8406
TIME...MOT...LOC 1955Z 281DEG 16KT 3466 8389Special weather statement, Jul 5, 5:51 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT TUE JUL 5 2011
GAZ113-052215-
551 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN TOOMBS COUNTY UNTIL 615 PM EDT...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH THOMPSON...MOVING NORTHEAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 35 MPH WILL BE POSSIBLE WITH THIS
THUNDERSTORM.
&&
LAT...LON 3212 8219 3198 8230 3206 8247 3211 8246
3232 8237 3229 8235 3230 8227 3232 8223
3225 8220 3222 8220 3218 8218
TIME...MOT...LOC 2149Z 207DEG 10KT 3209 8236Local storm report, Jul 5, 6:29 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL LYONS 32.20N 82.32W
07/05/2011 E1.00 INCH TOOMBS GA 911 CALL CENTER
ALSO A COUPLE OF TREES AND ROAD SIGNS BLOWN DOWN.
&&
TDPSpecial weather statement, Jul 5, 6:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT TUE JUL 5 2011
GAZ027-038-052315-
646 PM EDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTHERN
OGLETHORPE AND MADISON COUNTIES UNTIL 715 PM EDT...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COMER. THIS THUNDERSTORM WAS NEARLY
STATIONARY...BUT WAS EXPANDING EAST AND SOUTHWARD.
FREQUENT CLOUD-TO-GROUND LIGHTNING AND VERY HEAVY RAIN CAN BE
EXPECTED FROM THIS THUNDESTORM. MINOR FLOODING OF LOW-LYING ROADWAYS
CAN BE EXPECTED DURING THE NEXT 30 MINUTES. MOTORISTS IN THE AREA
SHOULD REDUCE SPEED IN AREAS OF HEAVY RAIN AND POOR VISILIBTY AND BE
ALERT FOR AREAS OF HIGH WATER ON ROADS.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3394 8315 3410 8325 3419 8309 3417 8309
3415 8305 3413 8305 3411 8303 3410 8303
3401 8293 3402 8291 3401 8290
TIME...MOT...LOC 2244Z 244DEG 1KT 3406 8317
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:34 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Jul 4, 8:38 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Paulding | 52 min |
| Jul 4, 9:00 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 4, 9:08 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton | 37 min |
| Jul 5, 2:56 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 5, 2:58 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 5, 3:25 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 35 min |
| Jul 5, 3:27 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jul 5, 3:40 PM EDT | Special Weather Statement | FFC | Fannin | 35 min |
| Jul 5, 3:53 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 37 min |
| Jul 5, 3:55 PM EDT | Special Weather Statement | FFC | Lumpkin, Union, White | 35 min |
| Jul 5, 5:51 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Jul 5, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 36 min |
| Jul 5, 7:17 PM EDT | Special Weather Statement | FFC | Carroll | 43 min |
| Jul 5, 7:26 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 5, 7:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jul 5, 7:39 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Jul 5, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 47 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.